Continuous invariant cone families and ergodicity of flows in dimension three

Keith Burns, Marlies Gerber

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

It is shown that a C2 flow on a compact three-dimensional manifold that preserves a smooth measure and has a continuous family of cones satisfying a certain invariance property must be ergodic.

Original languageEnglish (US)
Pages (from-to)19-25
Number of pages7
JournalErgodic Theory and Dynamical Systems
Volume9
Issue number1
DOIs
StatePublished - Mar 1989

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Continuous invariant cone families and ergodicity of flows in dimension three'. Together they form a unique fingerprint.

Cite this